• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Trintellix Antidepressant Weaning

H

Halfpint

Well-known member
Joined
Feb 2, 2020
Messages
55
Location
Ontario
I'm having so much pain, muscle tension and headaches as I'm weaning off Trintellix. I guess it was painful going in, it's likely to be painful going out. I went from 5mg for 9 days and now at 2.5mg for five days. My neck and shoulders are stiff, sore and keep cracking and popping everytime I turn my head. I saw a massage therapist yesterday who said I had baseball size rock knots in my glutes and hamstrings that he has only seen in one other person in all his years of massage. He has also never heard anyone crack so much in their neck and shoulders when he massaged them. The side of my thigh is like a 2x4. I think I could go right off the med at this point but won't do that until I see my doc on monday.

Anyone else experience this coming off medication?
 
Top